MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 3MM X 15MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 3MM X 15MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SRC03150
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the balloon catheter was noted to have a hole.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection did not reveal any damages.During functional testing, it was noted that the balloon lumen was blocked and the device was immersed in warm water, but the blockage could not be cleared.The reported hole in the balloon could not be confirmed during analysis.Therefore, an assignable cause of "not confirmed" has been assigned to the reported event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TRANSFORM COMPLIANT 3MM X 15MM
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8502248
Report Number3008881809-2019-00096
Device Sequence Number16615550
Product Code MJN
UDI-Device Identifier07613327004427
UDI-Public07613327004427
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2020
Device Catalogue NumberM003SRC03150
Device Lot Number20443158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE(UNKNOWN MANUFACTURER)